# SDR AALA20090712ORD01

- Difficulty date: July 12, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- Aircraft time: 73,826 hours, 11,592 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Condition: Inoperative
- Location: Pack Comp Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT PACK INOPERATIVE AND PACK OFF LIGHTS WITH L PACK OFF AND L PACK TEMPERATURE EICAS MESSAGE. AIR INTERRUPT TO ORD FOR REPAIRS. FOUND LEFT PACK COMPRESSOR OUTLET TEMPERATURE SENSOR INOPERATIVE. REPLACED LEFT HAND PACK TEMPERATURE SENSOR.  OPS GOOD.    SYSTEM GROUND CHECK NORMAL OPERATION.
